Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ob

Accutane/Nosebleeds

I'm thinking about asking for accutane but the only thing i'm afraid of is constant nosebleeds.

How often does this happen? and are there ways to prevent it from occuring as often?

Share this post


Link to post
Share on other sites

I've been on Accutane for 2 months and haven't experienced any nosebleeds. Some of my boogers have had a reddish tint to them though. If you're on Accutane your nose will get dry though.

Share this post


Link to post
Share on other sites

i got like 3 nosebleeds last week. They wern't like constant nosebleeds tho. Like a few drops of blood thats it. Just put vasaline around the nostrils and u will be fine. Ever since i did that, they stopped.

Share this post


Link to post
Share on other sites

I had dry blood ...then a nosebleed a couple of weeks back.

Not sure if it was alot of blood as id never had one before.. So maybe me thinking it was bleeding like crazy was overeaction 8-[

Nothing since... But my nose is sore as hell cry.gif

Share this post


Link to post
Share on other sites

The mucus becomes red as InYourPocket stated. Although it may appear to be unhealthy and very uncomfortable, it's not. It may give acts of annoyance at one point or another but definatly a task you can live with for five months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×